# SDR ASOA201001296

- Difficulty date: September 1, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

232DZ EXIT LENS IS CRACKED.  REMOVED EMERGENCY EXIT SIGN LENS FROM PANEL 232DZ IAW AMM 33-51-13-000-801, PARA 3 STEP A(1) AND INSTALLED NEW FROM STOCK EMERGENCY EXIT SIGN LENS IAW AMM 33-51-13-40-801, SUBTASK 33-51-13-420-001 STEP A(4). (CLOSED)
